Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793908
Casajus, A. (2010). Another characterization of the Owen value without the additivity axiom. THEORY AND DECISION, 69(4), 523-536. Springer Science + Business Media. doi:10.1007/s11238-009-9148-0.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Owen value"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung